# SDR NACA2024061500002

- Difficulty date: June 15, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 89,065 hours, 15,624 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Part number: UNKNOWN
- Condition: False Activation
- Location: Lt Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

L ENG STARTER EICAS MESSAGE AFTER ENGINE START ATTEMPT. PERFORMED ENG START PROCEDURE PER AMM 80-11-00, START NORMAL.
